Ver todas las categorías

Aleve, Pain Relief Naproxen Sodium Caplets

5.0
(450)

Cómo conseguirlo

RecogerNo disponible
Check more stores
EnvíoNo disponible
Unidades:
Checking store inventory

Información

Aleve, Pain Relief Naproxen Sodium Caplets
6 u., 0.11 lb. N.° de artículo 353585

Elegible para HSA/FSA

Aleve Naproxen Sodium Pain Relief Caplets are proven stronger* and longer on pain than Tylenol. Each Naproxen Sodium 220 mg pain medicine Caplet has the strength to last up to 12 hours. Aleve Caplets temporarily relieves minor aches and pains due to: minor pain of arthritis, muscular aches, backache, menstrual cramps, headache, toothache, and the common cold. Aleve pain medication also temporarily reduces fever. This effective pain reliever comes in small, oval caplets that are easy to swallow, available in a safe and convenient child?resistant bottle. Pain happens. Aleve it. *Based on clinical data from the first six hours after initial dosing.

  • LONG LASTING RELIEF: Each Aleve Tablet has the strength to last up to 12 hours
  • ANTIFEBRIL: este medicamento para el dolor para adultos y niños mayores de 12 años también reduce la fiebre temporalmente
  • ANALGÉSICO EFICAZ: reduce temporalmente la fiebre y alivia dolores leves por artritis, dolores menstruales, dolores musculares, dolor de espalda, dolor de muelas, dolor de cabeza y el resfriado común
  • ENVASE A PRUEBA DE NIÑOS: las píldoras analgésicas Aleve vienen en un práctico frasco con tapa de seguridad a prueba de niños
  • DOCTOR RECOMMENDED: Aleve pain relief pills are the #1 orthopedic surgeon recommended OTC brand for minor arthritic pain.
  • EASY TO TAKE: Aleve Naproxen Sodium caplets come in small, oval caplets that are easy to swallow
Specifications
ProblemaDolor de cabeza
FormularioTabletas, pastillas y cápsulas
Etapa de vidaAdulto
Tipo de productoAnalgésicos
Cantidad1-60 u.

Ingredientes

Indicaciones

Advertencias

From Aleve
See all Aleve products
Productos relacionados
Arthriten
26
HSA/FSA EligibleMisc: 6 hour formula. Three Way Relief: Joint pain; muscle aches; mobility discomfort. Gluten free. Acetaminophen/aspirin (NSAID)/caffeine. Questions? 1-800-792-2582. www.arthriten.com. Contents Sealed: Each Arthriten white colored, capsule shaped caplet bears the identifying mark ALVA and a 2 on ...
BackAid
9
HSA/FSA EligibleBACKAID Max Tough on pain, easy on the stomach™ When you're in pain, you need aspirin-free BACKAID for effective, long-lasting pain relief. 1000mg per dose 6 hour formula Aspirin free Caffeine free Won't cause drowsiness BACKAID Max is aspirin-free, ...
CVS Health
10
HSA/FSA Eligible Pamabrom 25mg, pyrilamine maleate 15mgPain reliever, diuretic, antihistamineMulti-symptomUses: For the temporary relief of these symptoms associated with premenstrual syndrome and menstrual ... achesIrritabilityWater-weight gain 
*Las reseñas y calificaciones de los clientes reflejan únicamente la opinión y punto de vista de los contribuyentes individuales y no son creadas ni avaldas por CVS Pharmacy. Revise las etiquetas del producto y consulte a su médico si tiene alguna pregunta médica o de salud.

Aleve, Pain Relief Naproxen Sodium Caplets

5.0
(450)
Agotado